# SDR UALA2011062002989

- Difficulty date: June 18, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,574 hours, 5,667 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Screen
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND OUTBOARD LOWER (APPROX 2 O`CLOCK POS) 2.5 BLEED SCREEN MISSING.  FOUND SCREEN ON BOTTOM OF ENG.  ACCOMPLISHED REMOVAL OF SCREEN AND RIVET STEMS IAW AMM.
